# SDR SWAA096998

- Difficulty date: October 29, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 4,905 hours, 2,959 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE INADVERTENTLY FELL OUT, DID NOT DEPLOY.  RE-INSTALLED SLIDE PER MT.
